# SDR SWAA2021050360507

- Difficulty date: March 31, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Corroded
- Location: Bs 727d-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE AS HAS OF CORROSION BS727D TO BS787+13 LBL25 WL156 / EVALUATED CORROSION ON ACB LH FLOOR TO SIDEWALL SUPPORT; BS 727D - 787+13; REMOVED .020' FROM .040'; FOUND TO BE OUT OF LIMITS; IAW SRM 53-00-53-1A-2. FABRICATED REPAIR PARTS; LOCATED; DRILLED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING; ALL IAW SRM 53-00-53-2R-5. MATERIAL BAC1496-377; LOT# 1442411-1. AND INSTALLED; ALL IAW SRM 53-00-53-2R-5. DWG 146A7500; AND PRIMED; REPAIR PARTS SRM 53-00-53-2R-5 7081R 12APR21
